# SDR HAIHEEA9446

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5853011
- Condition: Failed
- Location: Cockpit
- Component: Honeywell, P500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR INDICATOR DISPLAY SHAKES AND IS DISTORTED.
